Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Damn Weight Gain

Posted by colleen on August 6, 1999, at 14:31:29

In reply to Re: Damn Weight Gain, posted by greg on August 2, 1999, at 14:32:18

I know what everyone is going through. My weight has been
going up and down like a yoyo for 20 years. When
I'm on antidepresents I gain up to 100 pounds, then
when I stop the medication I loose all the weight
in a matter of a couple of months. Right now I'm
on Effexor and Risperdal and have gained the most
weight ever. It is depressing but the alternative
is being off of meds and mentally unstable. I've
tried diets, including perscription diet pills,
but they seem to have no affect. I try and get
some exercise, but my motivation for activity
is very low. You need to try and come to terms
with your weight and realize that what's inside of
you is what counts even though our society promotes

Good luck and hang in there.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:colleen thread:8946